Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    948

Accutane need help with scars please?

bruisedhead

321 views

So I've been on accutane for 4 months now (20mg) and just recently I noticed some improvements but I'm still getting a pimple or two. What I really hate is the scarring. Anybody know the best way to get rid of them while on accutane? Sometimes I feel like my face is getting better and then it takes a step back and gives me two more pimples :( either way all I gotta do is wait. But I wanna improve my scars. I want to go out and not wear makeup and feel normal. 



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×